# SDR CA071023002

- Difficulty date: October 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206040078103
- Condition: Loose
- Location: Mast Assy
- Part time: 620 hours
- Component: Mast Assy, Bell
- Component part number: 206040014107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING MAST BEARING PLAY. UNABLE TO REMOVE NUT (BEARING TORQUED). MAST ASSY SENT TO MFG FOR INVESTIGATION. NEW MAST ASSY PROVIDED BY MFG (TC NR 20071023002).
